Acne Treatments And Conception

2 Replies
Linda - November 16

I have been taking Oxytetracycline (acne treatment) for the past week, I have now stopped taking this as it was stated that this may affect in conception/pregnancy. I am nt yet pregnant, however my partner and I would like to start trying during my next ovulation period. I am safe to do so, or should I allow more time for this medication to 'clear' from my system?

 

Lynne - November 16

I was told to stop taking them one month prior to ttc.

 

kr - November 16

Linda, I also think you should wait a month. Have you been off before? I wasn't actively TTC, but I did stop taking birth control. When I stopped taking birth control I re-evaluated all my medications and stopped taking those that could cause poblems during pregnancy. When my skin started acting up again (in 2 weeks) I had my first clue that the medication had stopped working and my hormones were back in control. Just to let you know; those first 4 months were killer on my skin. I did not want to leave the house. I didn't have a healthy glow, my skin was gross! But it got better. Stress and hormones are a brutal combination, but as you get used to pregnancy they will simmer down. Don't be tempted to take the medication. Good Luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?